Volume 4, Number 3
Previous Issue Next Issue

Chuanlong Wang & Xuerong Yong

10.4208/eajam.110213.030414a

East Asian J. Appl. Math., 4 (2014), pp. 205-221.

Preview Full PDF 905 13213 Abstract

Seakweng Vong & Zhibo Wang

10.4208/eajam.281013.300414a

East Asian J. Appl. Math., 4 (2014), pp. 222-241.

Preview Full PDF 882 12909 Abstract

Jincheng Ren & Zhi-Zhong Sun

10.4208/eajam.181113.280514a

East Asian J. Appl. Math., 4 (2014), pp. 242-266.

Preview Full PDF 829 12750 Abstract

Akira Imakura

10.4208/eajam.240413.020614a

East Asian J. Appl. Math., 4 (2014), pp. 267-282.

Preview Full PDF 824 12160 Abstract

Phung Duy Quang

10.4208/eajam.051013.230614a

East Asian J. Appl. Math., 4 (2014), pp. 283-300.

Preview Full PDF 801 12359 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard